Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
Pattern forming instabilities driven by non-diffusive interaction
Authors: Primi, I.; Stevens, A.; Velazquez, J. J. L.
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Networks and Heterogeneous Media
Volume: 8
Issue / Number: 1
Start Page: 397
End Page: 432
Document Type: Article
ID: 688214.0
On the non-tangential touch between the free and the fixed boundaries for the two-phase obstacle-like problem
Authors: Andersson, J.; Mikayelyan, H.
Date of Publication (YYYY-MM-DD): 2012
Title of Journal: Mathematische Annalen
Volume: 352
Issue / Number: 2
Start Page: 357
End Page: 372
Document Type: Article
ID: 645536.0
Simultaneous blowup and mass separation during collapse in an interacting system of chemotactic species
Authors: Espejo, A. E. E.; Stevens, A.; Suzuki, T.
Date of Publication (YYYY-MM-DD): 2012
Title of Journal: Differential and Integral Equations
Volume: 25
Issue / Number: 3/4
Start Page: 251
End Page: 288
Document Type: Article
ID: 645537.0
A generalized Cahn-Hilliard equation incorporating geometrically linear elasticity
Authors: Blesgen, T.; Chenchiah, I. V.
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Interfaces and Free Boundaries
Volume: 13
Issue / Number: 1
Start Page: 1
End Page: 27
Document Type: Article
ID: 587756.0
An extension theorem in SBV and an application to the homogenization of the Mumford-Shah functional in perforated domains
Authors: Cagnetti, F.; Scardia, L.
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Journal de Mathématiques Pures et Appliquées
Volume: 95
Issue / Number: 4
Start Page: 349
End Page: 381
Document Type: Article
ID: 587755.0
Boundary layer energies for nonconvex discrete systems
Authors: Scardia, L.; Schlömerkemper, A.; Zanini, C.
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Mathematical Models and Methods in Applied Sciences
Volume: 21
Issue / Number: 4
Start Page: 777
End Page: 817
Document Type: Article
ID: 587752.0
Periodic and homoclinic travelling waves in infinite lattices
Authors: Makita, P. D.
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Nonlinear Analysis / A
Volume: 74
Issue / Number: 6
Start Page: 2071
End Page: 2086
Document Type: Article
ID: 587753.0
The uniform Korn-Poincaré inequality in thin domains
Authors: Lewicka, M.; Müller, S.
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Annales de l'Institut Henri Poincaré / C
Volume: 28
Issue / Number: 3
Start Page: 443
End Page: 469
Document Type: Article
ID: 587751.0
Topological flow structures in a mathematical model for rotation-mediated cell aggregation
Authors: Wiebel, A.; Chan, R.; Wolf, C.; Robitzki, A.; Stevens, A.; Scheuermann, G.
Title of Book: Topological methods in data analysis and visualization : theory, algorithms, and applications
Start Page: 193
End Page: 204
Place of Publication: Berlin [u. a.]
Publisher: Springer
Date of Publication (YYYY-MM-DD): 2011
Document Type: InBook
ID: 587754.0
A note on non-simultaneous blow-up for a drift-diffusion model
Authors: Espejo, A. E. E.; Stevens, A.; Velazquez, J. J. L.
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Differential and Integral Equations
Volume: 23
Issue / Number: 5-6
Start Page: 451
End Page: 462
Document Type: Article
ID: 542182.0
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.